# SDR AALA201706269030

- Difficulty date: June 22, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,613 hours, 8,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 2A AFT IS INOPERATIVE.  SEATED THE LIGHT MODULE IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
